Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 87, NWS Albuquerque, NM

June 11, 2016Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 11, 2016, 3:43 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2016, 3:43 PM MDT (21:43 UTC)
Expired
Jun 11, 2016, 4:04 PM MDT
In force
21 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Chaves County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 115 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS55 KABQ 112143
SVRABQ
NMC005-041-112230-
/O.NEW.KABQ.SV.W.0087.160611T2143Z-160611T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 PM MDT SAT JUN 11 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
  NORTHEASTERN CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 430 PM MDT

* AT 343 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF CAPROCK...OR 33 MILES NORTHWEST OF TATUM...MOVING
  NORTH-NORTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3357 10364 3357 10372 3344 10372 3350 10392
      3384 10387 3374 10352
TIME...MOT...LOC 2143Z 201DEG 14KT 3355 10379 

HAIL...1.25IN
WIND...60MPH

$$

40
1 follow-up statement
301 
WWUS55 KABQ 112204
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 PM MDT SAT JUN 11 2016

NMC005-041-112214-
/O.CAN.KABQ.SV.W.0087.000000T0000Z-160611T2230Z/
ROOSEVELT-CHAVES-
404 PM MDT SAT JUN 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER DIME SIZE HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3357 10364 3357 10372 3344 10372 3350 10392
      3384 10387 3374 10352
TIME...MOT...LOC 2203Z 201DEG 14KT 3363 10375 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:35 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 11, 3:35 PM MDT, 8 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
335 PM MDT SAT JUN 11 2016

.SYNOPSIS...
Moisture will stream northward through tonight before being shunted
to the east and south Sunday and Monday. Locally heavy rainfall will
be possible with storms most anywhere tonight and in the east Sunday.
A drying trend is expected Monday with mainly high terrain showers
and storms. Tuesday will be dry with afternoon breezes. A strong
ridge of high pressure will dominate New Mexico from mid week through
the foreseeable future with mostly dry weather and at least seasonably
hot temperatures.

&&

.DISCUSSION...
MCV noted yesterday near the AZ border headed westward apparently tracked
well to our west and through the KLAS area into UT. Another upper feature
from our northeast apparently kicked off the convection last night over
the eastern plains. Moisture and storms streaming north to northeast over
the west and central this afternoon and convection regenerating over the
southeast plains. Locally heavy rainfall possible into this evening, and
localized amounts of one inch or more could occur with any storm.
HRRR doesn't seem to be performing very well with the ongoing convection
and RAP13 tends to shift convection to the central and northeast later
this evening, which seems a bit more plausible given the potential for
another upper air feature to rotate into the northeast similar to last
night.

Sunday drier air starts to work into western NM as the weak low to the
west of SAN and a trough to the north merge and track eastward. Showers
and storms will favor the central mountain chain eastward. Not convinced
it will dry out quite as fast as the GFS indicates, and left the
inherited chance pops intact.

Monday/Monday night the upper trough passes over NM with winds becoming
westerly. Chances for rain trend downward and dry and breezy weather
expected Tuesday. High temperatures will generally remain within 5
degrees of average. For mid week through the weekend, a sprawling upper
ridge sets up over the southern Rockies/Four Corners, boosting high
temperatures to 5 to 10 degrees above average by Friday and Saturday.
A front may slip into northeast NM Friday night. Added some slight
chance pops Friday and Friday night from the Sangre de Cristo mts to
the ne plains.

&&

.FIRE WEATHER...
Widespread showers and scattered thunderstorms have developed across
much of central and western NM this afternoon. These storms will
continue to shift northeastward through the evening with additional
storms possibly developing across eastern NM tonight. Storm
intensities, especially across the west have been rather weak due to
abundant cloud cover this morning. Intensities east of the central
mtn chain will have the potential to be much stronger given mostly
clear skies through much of the early afternoon. Nonetheless, the
rain today will help overnight humidities recover into the good and
excellent categories.

Sunday will start the decline of shower and thunderstorm coverage.
Dry air from the west will move into at least western NM, and
perhaps into portions of NE NM if some models are correct. Most
models showing a sharp decrease in precipitation as compared to
today, but still wondering if they are under-doing the amount of
storm coverage along and east of the central mountain chain as there
will still be quite a bit of low level moisture to work with. As
such, have kept PoPs higher than guidance suggests. Regardless,
daytime humidities will lower and temperatures will remain at or
just above normal.

A SoCal storm system will inch closer to the Four Corners region as
it shears out on Monday, and its associated dry slot will punch into
southwest NM and the remainder of the state will continue to dry
out. Storm chances will continue to wane, though a weak boundary
across far NE NM may be a focus for storm development. Southwesterly
winds may be strong enough for a few hours of critical fire weather
conditions Monday between Las Vegas, Clines Corners and Santa Rosa
as humidities fall just under 15%.

The trough will slide over northern NM and CO on Tuesday and the
strong dry slot will punch through the remainder of the state,
thereby squashing precipitation chances almost entirely. Though
temperatures will change little from the weekend, humidities will
drop below 15 percent across all but the northern mountains. Some
areas across the east central plains and lower Rio Grande Valley
may drop into the single digits for a few hours.

Starting Wednesday, an upper level ridge/high will start to build
back over the state and this will continue through the end of the
week. Hot temperatures and very dry conditions will be expected
Wednesday through Friday.  Widespread Haines values of 6 are
expected, and localized areas of SuperHaines possible both Thursday
and Friday. Widespread poor humidities recoveries will also be on
tap for the latter half of the week. Early Saturday morning, a back
door cold front looks to be on tap which will replenish the low
level moisture at least across the plains.

34

&&
.AVIATION...
18Z TAF CYCLE
Morning tstms have diminished across eastern NM, but storms have
already begun to develop over the high terrain of central and
western NM. Abundant moisture will allow for widespread shra/tsra
this aftn/eve, and just about any TAF site will have the potential
to be impacted. Heavy rain and small hail may result in localized
reductions in visibility, and some mt obscurations are possible,
however, VFR conditions should prevail at most locations through
the time period. Storm outflow gusts may reach 30 to 45 kts. Most
storms west of the central mtn chain should diminish by midnight,
but a few storms may linger into the overnight hours across the
east.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  58  89  56  84 /  20  10   5  10
Dulce...........................  50  83  45  80 /  40  20  10  20
Cuba............................  51  83  48  80 /  60  20  10  10
Gallup..........................  50  84  47  80 /  20  10   0  10
El Morro........................  48  80  45  77 /  30  10  10  10
Grants..........................  51  85  50  82 /  50  20   5  10
Quemado.........................  51  83  51  80 /  30  10   5  10
Glenwood........................  60  91  57  87 /  20  10   5   0
Chama...........................  48  79  43  75 /  60  20  20  20
Los Alamos......................  55  83  55  81 /  70  30  20  10
Pecos...........................  53  84  53  82 /  70  30  20  10
Cerro/Questa....................  47  79  48  77 /  60  40  20  20
Red River.......................  44  73  44  71 /  70  50  20  20
Angel Fire......................  45  76  41  75 /  70  40  20  20
Taos............................  49  83  47  81 /  70  20  10  10
Mora............................  51  81  51  81 /  70  40  20  20
Espanola........................  54  88  55  85 /  60  20  10   5
Santa Fe........................  55  84  56  81 /  70  20  10  10
Santa Fe Airport................  56  88  55  85 /  60  20  10   5
Albuquerque Foothills...........  61  88  61  86 /  60  20  10   5
Albuquerque Heights.............  64  91  64  89 /  60  20   5   5
Albuquerque Valley..............  60  92  63  91 /  60  10   5   0
Albuquerque West Mesa...........  62  92  62  90 /  60  10   5   5
Los Lunas.......................  64  93  62  90 /  60  10   5   0
Rio Rancho......................  62  91  61  88 /  60  10   5   5
Socorro.........................  64  93  62  93 /  50  20   5   0
Sandia Park/Cedar Crest.........  56  84  57  82 /  70  30  20  10
Tijeras.........................  58  87  58  86 /  70  20  10   5
Moriarty/Estancia...............  56  88  54  84 /  60  30  20   5
Clines Corners..................  55  85  55  83 /  70  30  20  10
Gran Quivira....................  59  86  58  84 /  50  30  20   5
Carrizozo.......................  62  89  63  89 /  40  20  10   5
Ruidoso.........................  57  81  57  83 /  50  30  20  10
Capulin.........................  56  83  55  82 /  50  30  20  30
Raton...........................  54  88  52  85 /  60  30  20  20
Springer........................  54  87  54  88 /  60  30  20  20
Las Vegas.......................  54  86  53  85 /  60  30  20  10
Clayton.........................  62  91  60  89 /  40  30  20  30
Roy.............................  60  89  57  88 /  40  30  20  20
Conchas.........................  63  95  64  95 /  50  30  20  10
Santa Rosa......................  65  96  64  96 /  50  30  20  10
Tucumcari.......................  67  98  65  98 /  40  30  20  20
Clovis..........................  64  93  65  95 /  40  30  20  20
Portales........................  65  95  66  97 /  40  30  20  10
Fort Sumner.....................  66  96  66  96 /  40  30  20  10
Roswell.........................  68  99  68 101 /  40  30  20   5
Picacho.........................  64  91  64  93 /  40  30  20  10
Elk.............................  61  85  62  86 /  50  30  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 11, 5:19 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 AM MDT SAT JUN 11 2016

NMZ501>540-121200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
519 AM MDT SAT JUN 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY
RAINFALL WILL LEAD TO MINOR FLOODING TODAY AND TONIGHT. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED AREAS OF
FLASH FLOODING...ESPECIALLY NEAR MOUNTAINOUS TERRAIN AND FLOOD
PRONE LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNING FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Jun 11, 1:32 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT SAT JUN 11 2016

NMZ540-112000-
SOUTHWEST CHAVES COUNTY-
132 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHAVES COUNTY UNTIL
200 PM MDT...

AT 132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNKEN...OR 32 MILES NORTHEAST OF
TIMBERON... MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUNKEN.

&&

LAT...LON 3271 10514 3282 10531 3307 10516 3291 10490
TIME...MOT...LOC 1932Z 216DEG 13KT 3283 10518

40
Special weather statement, Jun 11, 1:52 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT SAT JUN 11 2016

NMZ515-529-112015-
NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
152 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 215 PM MDT...

AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROMEROVILLE...OR 7 MILES SOUTHWEST OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS VEGAS...ROMEROVILLE...MONTEZUMA...TECOLOTE...
STORRIE LAKE STATE PARK...GALLINAS...SAN PABLO...SAN GERONIMO...
OJITOS FRIOS AND MINERAL HILL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 336 AND 349.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS LAS VEGAS
NATIONAL WILDLIFE REFUGE...MCALLISTER LAKE WILDLIFE AREA...AND
STORRIE LAKE STATE PARK.

&&

LAT...LON 3543 10533 3557 10548 3575 10530 3555 10509
TIME...MOT...LOC 1951Z 229DEG 18KT 3556 10534

40
Special weather statement, Jun 11, 2:25 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT SAT JUN 11 2016

NMZ512-515-529-112100-
NORTHEAST HIGHLANDS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST
SLOPES SANGRE DE CRISTO MOUNTAINS-
225 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...

AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF RIBERA...OR 20 MILES
SOUTHWEST OF LAS VEGAS...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...RIBERA...NORTH SAN YSIDRO...SAN PABLO...SAN
GERONIMO...OJITOS FRIOS...SOUTH SAN YSIDRO AND MINERAL HILL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 311 AND 327...AND
BETWEEN MILE MARKERS 335 AND 341.

&&

LAT...LON 3569 10541 3549 10519 3532 10552 3536 10554
      3537 10552 3539 10551 3540 10551 3540 10554
      3542 10560 3546 10565
TIME...MOT...LOC 2025Z 229DEG 17KT 3544 10552

40
Special weather statement, Jun 11, 2:31 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MDT SAT JUN 11 2016

NMZ512-515-529-112100-
NORTHEAST HIGHLANDS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST
SLOPES SANGRE DE CRISTO MOUNTAINS-
231 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...

AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF RIBERA...OR 19 MILES
SOUTHWEST OF LAS VEGAS...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...RIBERA...NORTH SAN YSIDRO...SAN PABLO...SAN
GERONIMO...OJITOS FRIOS...SOUTH SAN YSIDRO AND MINERAL HILL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 312 AND 327...AND
BETWEEN MILE MARKERS 334 AND 341.

&&

LAT...LON 3549 10518 3533 10550 3536 10553 3537 10552
      3539 10551 3540 10551 3540 10554 3542 10560
      3546 10564 3570 10539
TIME...MOT...LOC 2031Z 229DEG 16KT 3545 10550

40
Special weather statement, Jun 11, 2:52 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT SAT JUN 11 2016

NMZ538-112115-
CHAVES COUNTY PLAINS-
252 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAVES COUNTY UNTIL
315 PM MDT...

AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELKINS...OR 34 MILES NORTHEAST OF ROSWELL...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKINS.

&&

LAT...LON 3354 10404 3370 10423 3391 10394 3370 10373
TIME...MOT...LOC 2052Z 229DEG 16KT 3366 10404

40
Special weather statement, Jun 11, 3:08 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT SAT JUN 11 2016

NMZ536-538-112145-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
308 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROOSEVELT AND EAST
CENTRAL CHAVES COUNTIES UNTIL 345 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF ELKINS...OR 38 MILES
NORTHWEST OF TATUM...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
ROOSEVELT AND EAST CENTRAL CHAVES COUNTIES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3357 10372 3350 10372 3347 10383 3362 10397
      3385 10373 3357 10352
TIME...MOT...LOC 2108Z 229DEG 16KT 3361 10383

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:56 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 10, 8:14 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Jun 10, 8:32 PM MDTSpecial Weather StatementABQGuadalupe28 min
Jun 10, 10:19 PM MDTAreal Flood AdvisoryABQGuadalupe116 min
Jun 11, 4:29 AM MDTAreal Flood AdvisoryABQCurry, Quay2 hr
Jun 11, 9:28 AM MDTSpecial Weather StatementABQRoosevelt32 min
Jun 11, 12:09 PM MDTSpecial Weather StatementABQLincoln36 min
Jun 11, 12:45 PM MDTSpecial Weather StatementABQLincoln30 min
Jun 11, 1:14 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jun 11, 1:32 PM MDTSpecial Weather StatementABQ28 min
Jun 11, 1:52 PM MDTSpecial Weather StatementABQSan Miguel23 min
Jun 11, 2:25 PM MDTSpecial Weather StatementABQSanta Fe35 min
Jun 11, 2:31 PM MDTSpecial Weather StatementABQSanta Fe29 min
Jun 11, 2:44 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Jun 11, 2:52 PM MDTSpecial Weather StatementABQ23 min
Jun 11, 3:08 PM MDTSpecial Weather StatementABQRoosevelt37 min
Jun 11, 3:58 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt2 hr
Jun 11, 4:16 PM MDTSpecial Weather StatementABQRoosevelt29 min
Jun 11, 4:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jun 11, 4:47 PM MDTSpecial Weather StatementABQRoosevelt28 min
Jun 11, 5:24 PM MDTSpecial Weather StatementABQRoosevelt36 min
Jun 11, 5:59 PM MDTSpecial Weather StatementABQDe Baca31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.